# SDR WX0A2024080732148

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 37,725 hours, 26,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 12826
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FORWARD FLIGHT ATTENDENT MEGAPHONE INOP / REMOVED AND REPLACED FORWARD MEGAPHONE. OPS CHECK GOOD. REFERENCE ALLEGIANT AIR LOPA"
